PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Quadratic polynomials, period polynomials, and Hecke operators

Volume 158 / 2013

Marie Jameson, Wissam Raji Acta Arithmetica 158 (2013), 287-297 MSC: Primary 11F67; Secondary 11F33. DOI: 10.4064/aa158-3-7


For any non-square $1< D\equiv 0,1$ (mod $4$), Zagier defined $$ F_{k}(D;x) :=\sum_{\substack {a,b,c \in \mathbb {Z},\, a< 0\\ b^2-4ac=D }} \max(0,(ax^2+bx+c)^{k-1}). $$ Here we use the theory of periods to give identities and congruences which relate various values of $F_k(D;x).$


  • Marie JamesonDepartment of Mathematics
    and Computer Science
    Emory University
    Atlanta, GA 30322, U.S.A.
  • Wissam RajiDepartment of Mathematics
    American University of Beirut
    Beirut, Lebanon
    and fellow at
    Center for Advanced Mathematical Sciences
    Beirut, Lebanon

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image